Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 18, 2015, 10:33 PM MDT for De Baca County, Roosevelt County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 10:33 PM MDT (04:33 UTC)
- Expired
- May 18, 2015, 11:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties De Baca County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 54 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 3123 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS55 KABQ 190433
SVRABQ
NMC011-041-190515-
/O.NEW.KABQ.SV.W.0035.150519T0433Z-150519T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1033 PM MDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 1115 PM MDT
* AT 1033 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHWEST OF FORT SUMNER...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FORT SUMNER AROUND 1100 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3415 10433 3425 10450 3474 10425 3469 10413
3461 10413 3461 10392 3455 10378
TIME...MOT...LOC 0433Z 216DEG 30KT 3429 10436
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
773
WWUS55 KABQ 190452
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1052 PM MDT MON MAY 18 2015
NMC011-041-190515-
/O.CON.KABQ.SV.W.0035.000000T0000Z-150519T0515Z/
DE BACA-ROOSEVELT-
1052 PM MDT MON MAY 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN DE BACA AND NORTHWESTERN ROOSEVELT COUNTIES...
AT 1051 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
SUMNER...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
FORT SUMNER AROUND 1100 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3425 10427 3434 10441 3474 10425 3469 10413
3461 10413 3461 10392 3455 10378
TIME...MOT...LOC 0451Z 216DEG 30KT 3442 10425
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:07 PM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, May 18, 6:07 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MDT MON MAY 18 2015 .AVIATION... 00Z TAF CYCLE VERY ACTIVE NIGHT ON TAP WITH WIDESPREAD -SHRA AND ISOLD -TSRA MOVING RAPIDLY NORTHWARD OVER THE STATE. GAP WINDS IN THE RIO GRANDE VALLEY WILL CONTINUE TO IMPACT KABQ AND KSAF. THE AWW FOR KABQ IS IN GOOD SHAPE FOR THIS EVENING AS WINDS ARE CURRENTLY GUSTING TO NEAR 40KTS. FARTHER EAST...EXPECT AN EXPLOSION OF STORMS ALONG AND EAST OF THE CENTRAL MT CHAIN AFT 03Z. THIS WILL CONGEAL INTO A LARGE AREA OF RAIN THRU MIDNIGHT. CIGS/VSBYS WILL DETERIORATE TO MVFR...WITH A SEVERAL HOUR PERIOD OF IFR EXPECTED WHEN THE BULK OF THE HEAVIER STORMS SHIFT NORTHEASTWARD. MVFR CIGS WILL RISE AFTER SUNRISE IN THE EAST...WHILE FARTHER WEST SKIES CLEAR THRU SUNRISE ALONG AND WEST OF THE RIO GRANDE. WINDS WILL INCREASE OUT OF THE SW TOMORROW ALL AREAS WITH DRIER AIR MOVING INTO THE STATE. GUYER && .PREV DISCUSSION...ISSUED BY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM... .SYNOPSIS... ACTIVE PATTERN TO CONTINUE THROUGH THE FORECAST PERIOD. THE BIG STORY WILL BE THE RAIN TONIGHT INTO TUESDAY OVER EASTERN NM. A BIT OF BREAK WEDNESDAY WILL BE FOLLOWED BY ANOTHER ROUND OF RAIN IN THE EAST WEDNESDAY NIGHT INTO FRIDAY...INCLUDING SEVERE WEATHER POTENTIAL. && .DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS DEVELOPING OVER NW AND SE NM THIS PM. ACTIVITY WILL CONTINUE TO INCREASE THIS EVENING THROUGH THE NIGHT... ESPECIALLY OVER THE EAST. RAIN WILL BE HEAVY AT TIMES. TOUGH CALL ON A FLOOD WATCH BUT DECIDED COVERAGE TOO ISOLATED. MAY RECONSIDER THIS EVENING. A FEW STORMS WILL BE STRONG AND POSSIBLY SEVERE NEAR THE TX BORDER. THE BACK DOOR FRONT IN THE E HAS PUSHED INTO THE RIO GRANDE VALLEY. RAIN WILL END FROM W TO E TUESDAY AND WE WILL HAVE A BREAK IN THE PRECIPITATION TUESDAY NIGHT AND WEDNESDAY...ASIDE FROM LINGERING SHOWERS IN THE EAST. NEXT STORM WILL TAKE SHAPE OFF THE CA COAST MIDWEEK AND BRING MORE RAIN TO MUCH OF THE AREA STARTING IN THE E WED NIGHT...SPREADING W THURSDAY THEN IN CONFINED MOSTLY TO THE E THURSDAY NIGHT AND FRIDAY. SEVERE STORMS AGAIN POSSIBLE NEAR THE TX BORDER DURING ALL THIS TIME. CHJ && .FIRE WEATHER... WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE FORECAST PERIOD. AN ACTIVE WEATHER PATTERN WILL RESULT IN BELOW NORMAL TEMPERATURES THROUGHOUT THE WEEK AND WETTER THAN NORMAL CONDITIONS...PARTICULARLY EAST. THE CONTRAST IN LOW LEVEL MOISTURE AND RH WILL BE FAIRLY DRAMATIC FOR MUCH OF THE WEEK WITH MIN RH VALUES BELOW 15 PERCENT AND FAIR OVERNIGHT RECOVERIES ACROSS THE WEST WITH EPISODES OF MOIST SOUTHEAST FLOW INTO THE EASTERN ZONES. CLOSED UPPER LOW CURRENTLY MOVING INTO THE GREAT BASIN. SOUTHEAST WINDS ACROSS THE PLAINS WILL USHER IN PLENTY OF GULF MOISTURE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON INITIALLY FAVORING THE HIGH TERRAIN BUT THE FOCUS FOR SIGNIFICANT PRECIPITATION AND STRONG THUNDERSTORMS SHIFTS TO THE EAST DURING THE EVENING AND OVERNIGHT HOURS. THE GRADIENT WILL SUPPORT RELATIVELY STRONG SOUTHEAST WINDS INTO THE RIO GRANDE VALLEY. BY TUESDAY...THE UPPER LOW WILL TRACK NORTH OF NEW MEXICO WITH THE WEAKENING JET MOVING ACROSS NEW MEXICO BRINGING IN MUCH DRIER AIR. SOUTHWEST LOW LEVEL FLOW DEVELOPS AND MOISTURE IS SCOURED OUT FROM WEST TO EAST. WIDESPREAD WETTING PRECIPITATION PERSISTS DURING THE MORNING HOURS EAST OF THE CENTRAL MOUNTAINS...AGAIN WITH CHANCES OF STRONG THUNDERSTORMS EXTREME EASTERN ZONES. HOWEVER...THIS ACTIVITY WILL STEADILY DIMINISH DURING THE AFTERNOON. MEANWHILE...AFTERNOON RH VALUES FALL BELOW 15 PERCENT ACROSS PORTIONS OF THE WEST AND RIO GRANDE VALLEY. WEAK RIDGING DEVELOPS OVER THE GREAT BASIN EARLY WEDNESDAY WITH THE RIDGE AXIS OVER NEW MEXICO BY MID DAY. TEMPERATURES REBOUND WEST AND CENTRAL ZONES...BUT A BACK DOOR FRONT INTO THE EASTERN PLAINS WILL BRING IN COOLER TEMPERATURES AND ANOTHER ROUND OF LOW LEVEL MOISTURE. CHANCES OF WETTING RAIN INCREASE ACROSS THE EAST LATE IN THE DAY. WESTERN AND CENTRAL ZONES REMAIN DRY WITH MIN VALUES BELOW 15 PERCENT FOR MUCH OF THE AREA. ANOTHER STRENGTHENING UPPER LOW MOVES ONSHORE LATE THURSDAY AND APPROACHES NEW MEXICO ON FRIDAY. CHANCES OF WETTING RAIN WILL AGAIN FAVOR THE EAST ON THURSDAY WHILE THE WEST REMAINS DRY. BY FRIDAY... THE UPPER JET MOVES OVER WESTERN NEW MEXICO BRINGING IN ANOTHER DRY SLOT. MODERATE TO STRONG SOUTHWEST WINDS AND DRY AIR MIX TO THE SURFACE. HIGH HAINES OF SIX IS FORECAST FOR THE WEST ON THURSDAY AND INCREASES IN AREA ON FRIDAY. THUS...CRITICAL THRESHOLDS OF RH AND WIND ARE EXPECTED ON FRIDAY...MAINLY IN THE RIO GRANDE VALLEY SOUTH OF ALBUQUERQUE. HOWEVER...GIVEN RECENT MOISTURE AND GREEN UP OF FUELS CRITICAL FIRE WEATHER IS NOT EXPECTED. TEMPERATURES WILL REMAIN BELOW NORMAL FOR THE WEEK. VENTILATION WILL BE MAINLY GOOD TO EXCELLENT THROUGH THE FORECAST PERIOD... EXCEPT IN THE EASTERN ZONES ON WEDNESDAY AND THURSDAY WHERE VENTILATION WILL BE FAIR. POOR TO FAIR VALUES ARE ALSO EXPECTED ACROSS NORTH CENTRAL ZONES ON SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 18, 5:20 AM MDT, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT MON MAY 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AS AN LEVEL UPPER LOW APPROACHES NEW MEXICO FROM THE WEST TODAY...STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT IN PORTIONS OF EAST-CENTRAL AND SOUTHEAST NEW MEXICO. LARGE HAIL AND STRONG TO VERY STRONG OUTFLOW WIND GUSTS ARE THE MAIN THREAT. HEAVY RAINFALL ALONG WITH LOCALIZED FLOODING IS ALSO POSSIBLE FROM LATE THIS AFTERNOON THROUGH TONIGHT...PRIMARILY EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN CONTINUES LATER IN THE WEEK. ANOTHER PACIFIC STORM SYSTEM WILL DRAW UP GULF MOISTURE TO CREATE THE POTENTIAL FOR STRONG TO SEVERE STORMS THURSDAY AFTERNOON AND THURSDAY NIGHT...MAINLY EAST OF THE CENTRAL MOUNTAIN CHAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 33
In the hours before
Local storm report, May 18, 8:07 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 PM MDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 3 NNE CAUSEY 33.92N 103.11W
05/18/2015 M0.88 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502202
TRMLocal storm report, May 18, 8:16 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 NNE CAUSEY 33.92N 103.11W
05/18/2015 M0.88 INCH ROOSEVELT NM TRAINED SPOTTER
&&
CORRECTED EVENT TIME
EVENT NUMBER ABQ1502202
GUYERLocal storm report, May 18, 8:27 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
827 PM MDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM NON-TSTM WND GST 5 S ALBUQUERQUE 35.04N 106.62W
05/18/2015 M59 MPH BERNALILLO NM ASOS
KABQ ASOS.
&&
EVENT NUMBER ABQ1502203
GUYERSpecial weather statement, May 18, 8:28 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
828 PM MDT MON MAY 18 2015
NMZ540-190315-
SOUTHWEST CHAVES COUNTY-
828 PM MDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
915 PM MDT...
AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF PINON...OR 33 MILES EAST OF
TIMBERON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3260 10516 3293 10502 3287 10484 3278 10484
3255 10504
TIME...MOT...LOC 0228Z 210DEG 23KT 3253 10513
SHOEMAKESpecial weather statement, May 18, 8:31 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
831 PM MDT MON MAY 18 2015
NMZ528-190300-
FAR NORTHEAST HIGHLANDS-
831 PM MDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 900 PM MDT...
AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF WAGON MOUND...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN MORA
AND SOUTH CENTRAL COLFAX COUNTIES.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 383 AND 409.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3624 10449 3595 10476 3599 10484 3600 10483
3603 10485 3604 10492 3607 10488 3608 10489
3613 10487 3614 10490 3616 10489 3614 10486
3618 10488 3638 10477
TIME...MOT...LOC 0231Z 210DEG 23KT 3606 10481
SHOEMAKESpecial weather statement, May 18, 9:02 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 PM MDT MON MAY 18 2015
NMZ528-190345-
FAR NORTHEAST HIGHLANDS-
902 PM MDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 945 PM MDT...
AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF SPRINGER...MOVING NORTHEAST AT
30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGER AND MAXWELL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 398 AND 430.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3661 10453 3649 10432 3646 10432 3645 10428
3641 10428 3641 10426 3639 10425 3639 10421
3611 10459 3619 10479
TIME...MOT...LOC 0301Z 219DEG 25KT 3623 10464
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 38 min |
| May 18, 7:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 18, 7:57 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| May 18, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| May 18, 8:28 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 18, 8:31 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| May 18, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 49 min |
| May 18, 9:02 PM MDT | Special Weather Statement | ABQ | Colfax | 43 min |
| May 18, 9:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 49 min |
| May 18, 10:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 39 min |
| May 18, 10:40 PM MDT | Special Weather Statement | ABQ | 35 min | |
| May 18, 11:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 45 min |
| May 18, 11:20 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| May 18, 11:32 PM MDT | Special Weather Statement | ABQ | Bernalillo, Valencia | 28 min |
| May 18, 11:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 18, 11:49 PM MDT | Special Weather Statement | ABQ | San Miguel | 41 min |
| May 18, 11:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 47 min |
| May 19, 12:02 AM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 28 min |
| May 19, 12:06 AM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| May 19, 12:31 AM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| May 19, 12:41 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 49 min |
| May 19, 12:44 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 46 min |
| May 19, 12:48 AM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| May 19, 1:21 AM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 19, 1:27 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
| May 19, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 46 min |
| May 19, 2:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 60 min |
| May 19, 2:19 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 56 min |
| May 19, 2:29 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 21 min |
| May 19, 2:46 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Mora, San Miguel | 46 min |
| May 19, 3:06 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 39 min |
| May 19, 3:14 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 61 min |
| May 19, 3:28 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| May 19, 3:40 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 32 min |
| May 19, 4:08 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 17 min |
| May 19, 7:25 AM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| May 19, 10:51 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 114 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.